, Volume 8, Issue 12, pp 33–41 | Cite as

Frobenius and his Density theorem for primes

General Article


Density of primes Frobenius and Chebotarev theorems Frobenius conjugacy class Galois group 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Suggested Reading

  1. [1]
    D Berend and Y Bilu, Polynomials with roots modulo every integer,Proc. Amer. Math. Soc., Vol. 124, pp. 1663–1671, 1996.CrossRefGoogle Scholar
  2. [2]
    P Stevenhagen and H W Lenstra, Jr., Chebotarev and his density theorem,Mathematical Intelligencer, Vol. 18, pp. 26–37, 1996.CrossRefGoogle Scholar
  3. [3]
    B Sury, Polynomials with Integer Values,Resonance, Vol. 6, No. 8, pp. 46–60, 2001.CrossRefGoogle Scholar

Copyright information

© Indian Academy of Sciences 2003

Authors and Affiliations

  1. 1.Stat-Math UnitIndian Statistical InstituteBangaloreIndia

Personalised recommendations